Asian Journal of Information Technology

Year: 2005
Volume: 4
Issue: 7
Page No. 711 - 714

Characterizations of Inner Product Spaces in Terms of Normed Linear Spaces

Authors : Md. Shahjahan Ali and Md.Rezaul Karim

Abstract: The great-celebrated theorem due to Jordan and Von-Neumann had revealed that an inner product could be obtained from a norm provided the norm satisfies the parallelogram law. We have also studied some other related theorems and corollaries deduced from Jordan and Von-Neumann.

How to cite this article:

Md. Shahjahan Ali and Md.Rezaul Karim , 2005. Characterizations of Inner Product Spaces in Terms of Normed Linear Spaces . Asian Journal of Information Technology, 4: 711-714.

Design and power by Medwell Web Development Team. © Medwell Publishing 2022 All Rights Reserved